# SDR AALA202512108379

- Difficulty date: December 9, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737823
- Aircraft serial: 33330
- Aircraft time: 33,506 hours, 13,984 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR DIFFICULT TO OPEN. ADJUSTED LAVATORY DOOR HINGE. PER CMM 25-40-64.
